# SDR 99ZZZX4029

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333AS
- Make and model: Snias AS350B2
- Aircraft serial: 2893
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: FDT14194
- Condition: Loose
- Location: Aft Bar
- Part time: 227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS PLAY, NONE ALLOWED.
